# SDR DALA2020010300031

- Difficulty date: December 31, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 58,940 hours, 19,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5814, L/P 6697856) EXT EMERGENCY LT DAY OPS INOP. CORRECTIVE ACTION: RELAMPED RT AFT O/W LIGHT PER B757 AMM 33-51.
